# SDR IPXA11166027

- Difficulty date: April 3, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 10,774 hours, 6,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327974700200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, REPAIR RECORD VALIDATION SURVEY. REPAIR OF AFT BULK CARGO FLOOR PANEL 161GF.  FABRICATED NEW BULK CARGO FLOOR PANEL 161GF IAW EO A300-5320-16407-E APPENDIX A/D.
